banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

ekf

Banner
Please choose a volume:
Annales Mathematicae et Informaticae 42 (2013)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)

cover

Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács

Content

Research papers:

On (log-) convexity of power mean
by Antal Bege, József Bukor, János T. Tóth
Pages: 3-7

Cube-and-Conquer approach for SAT solving on grids
by Csaba Biró, Gergely Kovásznai, Armin Biere, Gábor Kusper, Gábor Geda
Pages: 9-21

On normals of manifolds in multidimensional projective space
by Marina Grebenyuk, Josef Mikeš
Pages: 23-28

Complexity metric based source code transformation of Erlang programs
by Roland Király
Pages: 29-44

Performance evaluation of wireless networks speed depending on the encryption
by Tamás Krausz, János Sztrik
Pages: 45-55

On pseudoconformal models of fibrations determined by the algebra of antiquaternions and projectivization of them
by Irina Kuzmina, Josef Mikeš
Pages: 57-64

Method for computing angle constrained isoptic curves for surfaces
by Ferenc Nagy, Roland Kunkli
Pages: 65-70

Note on formal contexts of generalized one-sided concept lattices
by Jana Pócsová
Pages: 71-82

Bi-periodic incomplete Fibonacci sequences
by José L. Ramírez
Pages: 83-92

On the zeros of some polynomials with combinatorial coefficients
by Mark Shattuck
Pages: 93-101

Methodological papers:

Averaging sums of powers of integers and Faulhaber polynomials
by José Luis Cereceda
Pages: 105-117

Linear recurrence relations with the coefficients in progression
by Mircea I. Cîrnu
Pages: 119-127

A note on Golomb's method and the continued fraction method for Egyptian fractions
by Eszter Gyimesi, Gábor Nyul
Pages: 129-134

Inserting RFID systems into the Software Information Technology course
by Tibor Radványi, Emőd Kovács
Pages: 135-143

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2015 Eszterházy Károly University. All rights reserved.